# SDR SWAA2019070534587

- Difficulty date: June 30, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 19,910 hours, 8,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 417A5700
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT LIGHT TRACK DAMAGED.  R&R STRIPS IAW AMM.
